On the nonnegativity of operator products

Seppo Hassi, Z. Sebestyén, H.S.V. de Snoo

    Research output: Contribution to journalArticleAcademicpeer-review

    21 Citations (Scopus)
    19 Downloads (Pure)

    Abstract

    A bounded, not necessarily everywhere defined, nonnegative operator A in a Hilbert space h is assumed to intertwine in a certain sense two bounded everywhere defined operators B and C. If the range of A is provided with a natural inner product then the operators B and C induce two new operators on the completion space. This construction is used to show the existence of selfadjoint and nonnegative extensions of B*A and C*A.
    Original languageEnglish
    Pages (from-to)1 - 15
    Number of pages14
    JournalActa mathematica hungarica
    Volume109
    Issue number1-2
    Publication statusPublished - Oct-2005

    Keywords

    • nonnegative operator
    • symmetric operator
    • selfadjoint operator
    • product of operators
    • Friedrichs extension
    • Krein-von Neumann extension
    • INTEGRAL-EQUATIONS

    Fingerprint

    Dive into the research topics of 'On the nonnegativity of operator products'. Together they form a unique fingerprint.

    Cite this